# SDR CA040423005

- Difficulty date: April 23, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 20,076 hours
- Engine: Garrtt TPE3311U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spar
- Part number: 2734023008
- Condition: Cracked
- Location: Aileron
- Part time: 19,156 hours, 26,309 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF A BRACKET ON THE RT AILERON, A CRACK APPOXIMATELY .075 INCH WAS DISCOVERED UNDER THE BRACKET AT ONE OF THE ATTACH POINT BOLT HOLES ON THE SPAR LEADING EDGE.  THE CRACK WAS REPAIRED IN ACCORDANCE WITH APPROVED DATA AND THE FAIRCHILD SRM.
